# SDR ABXA9500744

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fastener
- Part number: 991224397
- Condition: Mislocated
- Location: Fs 1041
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING D - CHECK INSPECTION, FOUND THE BULKHEAD AT FS 1041, VERTICAL BRACE, LOWER FASTENER, HAD IMPROPER EDGE DISTANCE ON THE LEFT SIDE.  REPAIRED BRACE IAW ABX REA D953-11754.
